# SDR A6WA200640096

- Difficulty date: March 4, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 17,548 hours, 14,476 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Unserviceable
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FLAP VANE LEADING EDGE SKIN AT MID STOP MEASURES 1.1 INCH L X .30 INCH WIDE X .22 INCH DEEP.  REMOVED (PN 601R1430352) RT IB FLAP VANE MID LEADING EDGE SKIN AND INSTALLED (PN 601R14303-52) RT IB FLAP VANE MID LEADING EDGE SKIN (NEW SERVICEABLE) IAW SRM.  (K)
